Free testosterone: 13.5(pg/ml)
Testosterone Total : 283(ng/dl) range (249-836)
My doctor noted mildly elevated levels of TSH and so prescribed synthroid 25mcg daily and to recheck levels in 3 months.
Doing some research on the internet, I discovered many users of synthroid reported massive hair loss, which is exactly the symptom I'm seeking to alleviate. Also, there was no note on my testosterone levels, seeing as how they're in range, but are they really normal? 283 is on the lower end of the spectrum, a spectrum that goes up to 836 and further research by age revealed levels for a 23 year old should be much, much higher?
Also, don't know if it's relevant, but hey why not, I suspect have gynecomastia. My areolas are large and puffy and there seems to be something hard underneath them. Penis size is small, almost 2 inches flaccid and 4.5 inches erect. Could this be attributed to my low end testosterone levels?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.